RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Funktsional. Anal. i Prilozhen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Funktsional. Anal. i Prilozhen., 2002, Volume 36, Issue 2, Pages 62–68 (Mi faa191)  

This article is cited in 5 scientific papers (total in 5 papers)

A Remark on the Fourier Pairing and the Binomial Formula for the Macdonald Polynomials

A. Yu. Okounkov

University of California, Berkeley

Abstract: We concisely and directly prove that the interpolation Macdonald polynomials are orthogonal with respect to the Fourier pairing and briefly discuss immediate applications of this fact, in particular, to the symmetry of the Fourier pairing and to the binomial formula.

Keywords: Macdonald polynomials, Fourier pairing, binomial formula

DOI: https://doi.org/10.4213/faa191

Full text: PDF file (116 kB)
References: PDF file   HTML file

English version:
Functional Analysis and Its Applications, 2002, 36:2, 134–139

Bibliographic databases:

UDC: 519.1
Received: 25.10.2001

Citation: A. Yu. Okounkov, “A Remark on the Fourier Pairing and the Binomial Formula for the Macdonald Polynomials”, Funktsional. Anal. i Prilozhen., 36:2 (2002), 62–68; Funct. Anal. Appl., 36:2 (2002), 134–139

Citation in format AMSBIB
\Bibitem{Oko02}
\by A.~Yu.~Okounkov
\paper A Remark on the Fourier Pairing and the Binomial Formula for the Macdonald Polynomials
\jour Funktsional. Anal. i Prilozhen.
\yr 2002
\vol 36
\issue 2
\pages 62--68
\mathnet{http://mi.mathnet.ru/faa191}
\crossref{https://doi.org/10.4213/faa191}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1922019}
\zmath{https://zbmath.org/?q=an:1022.05084}
\transl
\jour Funct. Anal. Appl.
\yr 2002
\vol 36
\issue 2
\pages 134--139
\crossref{https://doi.org/10.1023/A:1015670523770}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000176341200006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0036273027}


Linking options:
  • http://mi.mathnet.ru/eng/faa191
  • https://doi.org/10.4213/faa191
  • http://mi.mathnet.ru/eng/faa/v36/i2/p62

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Kasatani M., Miwa T., Sergeev A.N., Veselov A.P., “Coincident root loci and Jack and Macdonald polynomials for special values of the parameters”, Jack, Hall-Littlewood and Macdonald Polynomials, Contemporary Mathematics Series, 417, 2006, 207–225  crossref  mathscinet  zmath  isi
    2. Erik Carlsson, Nikita Nekrasov, Andrei Okounkov, “Five dimensional gauge theories and vertex operators”, Mosc. Math. J., 14:1 (2014), 39–61  mathnet  crossref  mathscinet
    3. G. I. Olshanskii, “An analogue of the big $q$-Jacobi polynomials in the algebra of symmetric functions”, Funct. Anal. Appl., 51:3 (2017), 204–220  mathnet  crossref  crossref  isi  elib
    4. Cuenca C., “Interpolation Macdonald Operators At Infinity”, Adv. Appl. Math., 101 (2018), 15–59  crossref  mathscinet  zmath  isi  scopus
    5. Olshanski G., “Interpolation Macdonald Polynomials and Cauchy-Type Identities”, J. Comb. Theory Ser. A, 162 (2019), 65–117  crossref  mathscinet  zmath  isi  scopus
  • Функциональный анализ и его приложения Functional Analysis and Its Applications
    Number of views:
    This page:400
    Full text:167
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020